opinions please!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CP64
Regular Member


Date Joined May 2007
Total Posts : 69
   Posted 10/25/2007 11:24 AM (GMT -7)   
Hi!!  I have had crohn's for 23 years - have a colostomy due to diseased rectum - I have been on 6 mp for 11 years along with asacol.  During the spring I was feeling lousy so my gi put me in for a colonoscopy.  I was definitely in a flare with the start of a fistual.  GI upped my 50 mg of 6 mp to 100 mg to see if this would take care of the flare and fistual.  Symptoms remained the same so we decided to try remicade.  Just had my 3rd treatment week and half ago with full dosage(9 vials).  Still no relief.  I am still fatigued, tired, D not bad, joint aches and bad mental confusion.  Had my bloodwork done and showed my liver levels were raised.  Gi said not bad levels--In all my years of being on 6 mp never once did I have elevated liver levels.  My question is do you think my symptoms and the remicade along with the 6 mp are making the levels raise?  My Gi said to start taking 50 mg of 6 mp and call him in 2 weeks--he thinks 6mp has to do with the fatigue and tired.  Should I make GI check into this more?  The last thing I want is Liver problems that are not fixable.  Anyone else had similar problem?  Any suggestions would be appreciated.   

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 10/25/2007 12:26 PM (GMT -7)   
The 6mp could definetly cause the fatigue. It did for me. Maybe by knocking it back down you will start to feel better. I also know that sometimes Remicade can't take some time to work.
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


CrohnieYogi
Regular Member


Date Joined Oct 2006
Total Posts : 367
   Posted 10/25/2007 1:14 PM (GMT -7)   
Recently GIs have started taking more caution when prescribing an immunomodulator and an anti-tnf together. There is evidence that the two together increase the risk for a rare lymphoma. Also, data shows that if Remicade doesn't work within the first couple of infusions, it probably won't work. I would recommend trying Humira. They have a study showing efficacy in patients for whom Remicade did not work.

I'm sorry you are having difficulties right now. I hope you find something soon that gives you relief.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 5:42 AM (GMT -7)
There are a total of 2,732,900 posts in 301,070 threads.
View Active Threads


Who's Online
This forum has 151224 registered members. Please welcome our newest member, teacher2many.
216 Guest(s), 5 Registered Member(s) are currently online.  Details
teacher2many, Sherrine, NevadaMike, fibrocushie, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer